# SDR SWIA202264307

- Difficulty date: February 4, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N242SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000588
- Aircraft time: 13,382 hours, 9,851 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK RH WING LEADING EDGE SPAR 1 OUTBD EXTENSION /      (C-CHECK RO 2/15/2022)    REMOVED AND REPLACED RH WING LEADING EDGE SPAR 1 OTBD EXTENSION REF E175 SRM 51-40-08.
